Quantum Physics Letters
Journal license

Journal

Quantum Physics Letters


Volume
& Issue

Volume 3, Issue 1


Published
on

April 1, 2014


Pages

1-5


DOI

Article

Topological and Non-Topological Soliton Solutions of the Coupled Klein-Gordon-Schrodinger and the Coupled Quadratic Nonlinear Equations

Check for updates


Authors

Mozhgan Akbari* Affiliation:
Department of Mathematics, Faculty of Mathematical Sciences, University of Guilan, Rasht P.O. Box 1914, Rasht, Iran


Abstract

In this paper, two solitary wave solutions are obtained for the Coupled Klein- Gordon-Schrodinger and Coupled quadratic nonlinear equations by the ansatz method. Both topological and non-topological solitary wave solutions are obtained.


Keywords

Coupled Klein-Gordon-Schrodinger equation, Coupled quadratic equation, Topological and non-topological solitary wave solutions


Citation

Akbari, M. (2014). Topological and non-topological soliton solutions of the coupled klein-gordon-schrodinger and the coupled quadratic nonlinear equations. Quantum Physics Letters, 3(1), 1–5. https://doi.org/10.12785/qpl/030101

Published by: Engineering Journals

Engineering Journals Logo